Join us for a workshop that inspires and empowers educators through collaboration and learning with other middle level teachers and leaders across the state. Learn with teachers and leaders from other high performing middle schools and national experts on how to create a middle level culture that focuses on each child reaching his or her fullest potential. Walk away with strategies you can use tomorrow on your way to creating a high performing middle school.
In cooperation with Minnesota Middle School Association.
|Tuesday, March 20, 2018
||7:00 a.m.–8:30 a.m.
|General Session (45 min)
||8:30 a.m.–9:15 a.m.
|Concurrent Session 1 (50 min)
||9:25 a.m.–10:15 a.m.
|Concurrent Session 2 (50 min)
||10:25 a.m.–11:15 a.m.
|Concurrent Session 3 (50 min)
||11:25 a.m.–12:15 p.m.
|Lunch (included) (45 min)
||12:15 p.m.–1:00 p.m.
|Concurrent Session 4 (50 min)
||1:05 p.m.–1:55 p.m.
|Concurrent Session 5 (50 min)
||2:05 p.m.–2:55 p.m.
|Concluding Session "Call to Action" (45 min)
||3:05 p.m.–3:50 p.m.
*subject to change
Leadership that Empowers and Builds Capacity
There are few great schools without great leaders. This strand is dedicated to the great leaders across the country that have led and inspired a school of dedicated and committed adults that enrich the lives of children every day.
Culture That Makes a Difference
Effective schools understand that culture trumps strategy. These schools take responsibility for creating a culture that focuses on relationships, trust, and respect, as well as student learning. This strand is for school teams and leaders to share strategies and successes for creating great school culture.
High Impact Strategies in the Classroom
Across the country we always hear great stories about the rock stars in our classrooms. They are passionate, knowledgeable, and inspirational about the subjects they teach. This strand is for educators to share the excitement and strategies for teaching any subject. We welcome teachers of literacy, numeracy, science, social studies, and the arts to share how they bring their subjects to life and accelerate student learning.
Educational research has confirmed that high performing schools across the country (and internationally) have (1) Focus, (2) Feedback loops in place, (3) Aligned behaviors, practices, and systems, and most importantly, (4) Coherence. Creating systems to monitor, support, and coach students and teachers is paramount in creating and maintaining a high performing middle school that focuses on serving the needs of young adolescents. This strand is to learn about the variety of systems that have been implemented across the country and state to ensure success.
High Performing Middle Schools
Does your school serve as a shining beacon for sharing the best middle level practices? This strand is reserved for schools to share how they create a caring, nurturing, and supportive learning environment for students and teachers. Have a great advisory program? Does your school shine above others in the areas of literacy, numeracy, and other subjects? How does your school integrate the arts? How does your school capture students' voice and choice? We look forward to highlighting the best middle level schools across the country in these sessions.
All events will be held at:
774 Snelling Ave N
St Paul, MN 55104
Visitor parking is located in the Anderson Center Ramp at the corner of Snelling and Englewood Avenues with the ramp entrance on Englewood. Take a ticket to enter the ramp and check-in with the front desk.
Included in registration:
- Earn 7.5 professional learning contact hours
- In-depth training for middle grades leadership
- All presentations and course materials
- Copy of This We Believe: Keys to Educating Young Adolescents
- Chance to win a free registration for AMLE2018, the 45th Annual Conference for Middle Level Education in Orlando, Florida, October 25-27, 2018.
|Attendee Registration Rates
|AMLE Professional Member
|Non-Member & Associate Member
|All non-members receive a one-year Complimentary Individual Professional Membership.
Download Registration Form
Cancellations must be made in writing and received a week before the event date. AMLE cannot be responsible for cancellations that are made by phone. A $50 (U.S.) processing fee is assessed for all cancellations.
No refunds will be issued after the registration deadline, a week before the event date.
Registration fees include all presentations, course materials, and lunch each day of the event. Attendees are responsible for accommodations, transportation. Registrations must be received a week before the event date.
Within 14 days of your registration, AMLE will send you a confirmation email. Registrations received after the registration deadline may be returned, and you may be asked to register on-site at the on-site registration rate.
Call for Presentations
Saint Paul, Minnesota, March 20, 2018
Join us for a workshop that inspires and empowers educators through collaboration and learning with other middle level teachers and leaders across the state. Learn with teachers and leaders from other high performing middle schools and national experts on how to create a middle level culture that focuses on each child reaching his or her fullest potential. Walk away with strategies that you can use tomorrow on your way to creating a high performing middle school.
In cooperation with Minnesota Middle School Association.
AMLE must receive the completed proposal by December 1, 2017.
Applicants are notified via email of their selection status by December 15, 2017.
Accepted presenters agreement forms and co-presenters information are due by January 15, 2018.
Session schedules are released on February 23, 2018.
Session Submission Information
Frequently Asked Questions
The speaker profile is included with the proposal during the review process. Please update the contact information online at https://www.amle.org/MyProfile.aspx and the biography in the My Speaker Profile section online at https://www.amle.org/MyProfile/SpeakerProfile.aspx.
Please Note: Once submitted, you will receive an email confirmation. You may review and edit your proposal until December 1, 2017. After this date, all proposals will be sent to our Selection Committee for review. Selections will be made by December 15, 2017 and you will be notified via email of your selection status. Please note that if you are accepted to present, you serve on a contributing basis and are required to purchase registration. You will not be reimbursed for registration, lodging, travel, audiovisual equipment rental, or additional costs. Please contact Dena Harrison with additional questions at email@example.com.